# SDR SIMA20140913004

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 25,540 hours, 21,804 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3339
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT OF THE DAY TESTING FIRE THE BAGG EXTINGUISHER FAILED TO LIGHT UP.  R & R FWD CARGO SMOKE DETECTOR IAW AMM 26-15-0.  OPERATIONS CHECKED GOOD.
